# SDR DL72S020527

- Difficulty date: May 8, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Aircraft time: 69,294 hours, 52,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1040, S-4l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / STRG. 4L / FS 1030-1110 / SKIN LAP JOINT: CRACK REPAIR                                                LFEC INSPECTION OF THE STRINGER 4L SKIN LAP JOINT BETWEEN   FS 1030 & 110 INDICATED CRACKS.  INTERNAL MFEC INSPECTION   CONFIRMED A TOTAL OF 6 CRACKED FASTENER LOCATIONS.  THE     CRACKED AREAS OF THE SKIN WERE REPAIRED WITH EXTERNAL       ALUMINUM DOUBLERS ON A TIME-LIMITED BASIS PER ER/A 383056-14AD.
